Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 4, 2010, 3:46 PM CDT for Conecuh County, Covington County, Escambia County, Alabama. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2010, 3:46 PM CDT (20:46 UTC)
- Expired
- Aug 4, 2010, 4:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Conecuh County, AL, Covington County, AL, Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 103 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 4:40 PM CDT | HAIL 1 | 1 Nnw Us 29 And Cr 43, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 8.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1144 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
479 WUUS54 KMOB 042046 SVRMOB ALC035-039-053-042145- /O.NEW.KMOB.SV.W.0113.100804T2046Z-100804T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 346 PM CDT WED AUG 4 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA... CENTRAL COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA... THIS INCLUDES THE CITY OF ANDALUSIA... NORTHEASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 445 PM CDT * AT 341 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR ANDALUSIA...AND MOVING SOUTHWEST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BECK BY 410 PM CDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. LAT...LON 3104 8679 3145 8687 3148 8644 3125 8633 TIME...MOT...LOC 2046Z 064DEG 13KT 3130 8650 $$ !
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:26 AM CDT, 11 hours 20 minutes earlier.
Area forecast discussion, Aug 4, 4:26 AM CDT, 11 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
426 AM CDT WED AUG 4 2010
.SHORT TERM [TODAY AND TONIGHT]...LARGE UPPER LEVEL ANTICYCLONIC
GYRE CONTINUES OVER THE MID SOUTH. AT THE SURFACE...HIGH PRESSURE
OFF THE SE COAST NOSES WESTWARD. A PERSISTENCE TYPE FORECAST LOOKS
TO BE THE BEST ROAD TO TAKE IN THE NEAR TERM. WILL BE ANOTHER HOT
DAY WITH FORECAST MAX TEMPERATURES MOVING TO THE UPPER 90S OVER THE
INTERIOR/POSSIBLE 100S IN A FEW SPOTS. ALONG THE COAST...MAX
TEMPERATURES LOOK TO BE AROUND 95 OR SO. MADE SOME SLIGHT
ADJUSTMENTS TO THE HEAT WARNINGS/ADVISORIES. LATEST GRIDDED
FORECASTS OF HEAT INDICES(HI'S) SUGGEST DANGEROUS LEVELS NEAR 110
OVER THE FAR NORTHWEST ZONES WITH ADVISORY CRITERIA (HI'S 108< 110
FOR REMAINDER OF SW AL AND PORTIONS OF THE WRN FL PANHANDLE. A
TRICKY FORECAST...AS TIMING OF TSTMS OVER ANY ONE AREA WILL BRING A
LARGE COOLING SWING OF SOME 15 TO 20 DEGREES OFF DAYTIME
TEMPERATURES.
ABOVE NORMAL...HOT TEMPERATURES WILL HOLD A DEEPLY MOIST ENVIRONMENT
(PRECIPITABLE WATERS 2-2.2") IN PLACE OVER THE AREA. DIFFERENTIAL
HEATING TODAY WILL CAUSE THE MOIST ENVIRONMENT TO BECOME UNSTABLE.
MOISTURE CONVERGENCE ALONG WEAK MESOSCALE BOUNDARIES/COASTAL SEA
BREEZE...WILL SUPPORT SCATTERED COVERAGES OF CONVECTIVE INITIATION
THROUGH THE DAY. A MODIFIED SOUNDING FOR DAYTIME TEMPERATURES IN THE
MID 90S AND DEWPOINT IN THE MID 70S SUGGEST A BORDER LINE
MODERATE/HIGH RISK DAY FOR STRONG STORMS TO REQUIRE SPECIAL WEATHER
STATEMENT ISSUANCE (DOWNBURST WINDS=> 35-45 MPH). SOME OF THE STORMS
COULD ACHIEVE SEVERE LEVELS WITH MAX WIND GUSTS => 60+ MPH BEING
POSSIBLE IN ANY OF THESE.
A DIURNAL DECREASE IN TSTM COVERAGES TONIGHT WITH LITTLE CHANGE IN
LOW TEMPERATURES => MID 70S INTERIOR. CLOSER TO 80 AT THE BEACHES.
/10
.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
THE RIDGE WILL CONTINUE TO GRADUALLY WEAKEN AND SHIFT WESTWARD DURING
THE LATER HALF OF THE WORK WEEK. HOWEVER HIGH TEMPERATURES WILL STILL
RUN AROUND 5 DEGREES ABOVE NORMAL ON THURSDAY AND 2-3 DEGREES ABOVE
ON FRIDAY. A HEAT ADVISORY WILL LIKELY BE REQUIRED ON THURSDAY FOR
GENERALLY THE NORTHERN HALF OF THE AREA...AND POSSIBLY ONLY
NORTHWESTERN ZONES ON FRIDAY. 1000-850 MB THICKNESSES ON FRIDAY DROP
DOWN TO AROUND 1430DM...SUPPORTING READINGS IN THE LOW TO MIDDLE 90S
ACROSS MUCH OF THE AREA. MID LEVEL MOISTURE WILL INCREASE LATE FRIDAY
INTO SATURDAY HELPING TO CURB THE AFTERNOON WARMUP...SO DESPITE NEAR
STEADY OR EVEN SLIGHTLY HIGHER THICKNESSES...WILL KEEP TEMPERATURES
ABOUT THE SAME ACROSS THE AREA. GUIDANCE LOOKS TO BE HANDLING THIS
PRETTY WELL...WITH THE GFS ENSEMBLE MEMBERS ONLY DIFFERING BY 2
DEGREES ON SATURDAY.
BY THE MIDDLE OF NEXT WEEK...THE RIDGE SHOULD BUILD BACK EASTWARD A
BIT...BUT IT LOOKS LIKE IT WILL BE POSITIONED SLIGHTLY FARTHER NORTH
THAN IT IS PRESENTLY. THIS SHOULD SPARE SOUTHEASTERN
MISSISSIPPI...SOUTHERN ALABAMA...AND SOUTHWEST FLORIDA FROM THE
WARMEST TEMPERATURES...HOWEVER TEMPERATURES WILL LIKELY TREND A FEW
DEGREES WARMER MONDAY THROUGH WEDNESDAY.
PRECIPITATION THURSDAY THROUGH THE MIDDLE OF NEXT WEEK WILL BE
LARGELY DRIVEN BY DIURNAL EFFECTS...SPECIFICALLY LAND SEA BREEZE
INTERACTION. SATURDAY COULD BE AN EXCEPTION IF THE AFOREMENTIONED WEAK
MID LEVEL DISTURBANCE DEPICTED BY THE GFS ACTUALLY MATERIALIZES. THIS
FEATURE COULD INCREASE RAINFALL COVERAGE SIGNIFICANTLY SATURDAY
AFTERNOON. FOR NOW WILL ADVERTISE HIGH CHANCE POPS...WITH HOPE WE CAN
RAISE THEM EVEN MORE BASED ON FUTURE MODEL RUNS. OTHERWISE...EXPECT
NEAR CLIMATOLOGICAL POPS THROUGH THE MIDDLE OF NEXT WEEK.
12/SIRMON
&&
.AVIATION [12Z TAF ISSUANCE]...SCTTRD TSRA EXPECTED ACROSS THE
REGION TODAY. THE GREATEST POTENTIAL FOR THIS ACTIVITY OCCURRING
ACROSS THE WRN FL PANHANDLE AND SW AL. TSRA EXPECTED TO BE HIGHER IN
COVERAGE BETWEEN 04/1800 UTC-05/0200 UTC. IFR CIGS/VSBYS AND WIND
GUSTS UP TO 25 TO 30 KNOTS POSSIBLE IN THE STRONGEST CONVECTION.
OUTSIDE OF TSRA...GENERALLY VFR CONDITIONS...WITH SCATTERED CLOUD
BASES FROM 3 TO 6 KFT. SOUTH TO SOUTHWEST WINDS AT 3 TO 8 KT. /10
.MARINE...A LIGHT SOUTH TO SOUTHWEST SYNOPTIC SCALE FLOW IS FORECAST
ON THE WEST SIDE OF A SURFACE HIGH PRESSURE SYSTEM EXTENDING FROM
THE SW ATLANTIC THE NEXT SEVERAL DAYS. LITTLE CHANGE IN SEA STATE IS
EXPECTED. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN TSTMS.
A SLIGHT INCREASE IN SOUTHERLY FLOW NEAR THE LAND SEA INTERFACE EACH
AFTERNOON MAY ALLOW SEAS TO BUILD TO NEAR 2 FEET AT TIMES WITHIN 20
NM OF THE COAST. PREVAILING SEAS (AWAY FROM ANY STORMS) NOT EXPECTED TO
BE ANY HIGHER THAN 2 FEET THRU THE PERIOD. /10
&&
.FIRE WEATHER...HEAT WILL REMAIN THE MAIN CONCERN REGARDING BURN
ACTIVITIES. HOWEVER FREQUENT LIGHTNING IN ASSOCIATION WITH
THUNDERSTORMS WILL ALSO BE A CONCERN...POSSIBLY IGNITING WILDFIRES
IN AREAS THAT HAVE BECOME VERY DRY DUE TO THE INTENSE HEAT OVER THE
LAST FEW DAYS. TRANSPORT WIND WILL BE GENERALLY BETWEEN 3 AND 8
KNOTS...FROM THE SOUTH...RESULTING IN POOR SMOKE DISPERSION.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 95 77 94 76 / 50 20 40 10
PENSACOLA 95 80 93 79 / 50 20 30 10
DESTIN 93 81 89 81 / 50 20 30 10
EVERGREEN 98 76 97 75 / 50 20 40 20
WAYNESBORO 99 75 97 74 / 40 20 40 20
CAMDEN 99 75 98 76 / 30 20 40 20
CRESTVIEW 96 76 95 74 / 50 20 40 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...EXCESSIVE HEAT WARNING FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: CHOCTAW...CLARKE...WASHINGTON...AND
WILCOX.
HEAT ADVISORY FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
ESCAMBIA...MONROE...UPPER BALDWIN...AND UPPER MOBILE.
FL...HEAT ADVISORY FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...EXCESSIVE HEAT WARNING FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.
HEAT ADVISORY FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR THE
FOLLOWING ZONES: GEORGE...AND STONE.
GM...NONE.
&&Hazardous weather outlook, Aug 4, 12:30 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 1230 PM CDT WED AUG 4 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1230 PM CDT WED AUG 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT HEAT INDEX VALUES ARE AGAIN EXPECTED TO REACH THE 105 TO 110 RANGE ACROSS THE CENTRAL GULF COAST THIS AFTERNOON. THE RISK OF HEAT RELATED ILLNESS REMAINS ELEVATED. REFER TO THE LATEST EXCESSIVE HEAT WARNINGS AND ADVISORIES FOR SITE SPECIFIC INFORMATION AND PRECAUTIONARY ACTIONS FOR YOUR LOCAL AREA. THUNDERSTORMS WILL BECOME BETTER DEVELOPED OVER LAND AND ALONG THE IMMEDIATE COAST THIS AFTERNOON AND EARLY THIS EVENING DUE TO AFTERNOON HEATING COMBINED WITH AMPLE ATMOSPHERIC MOISTURE IN THE LOWER LEVELS. THE STRONGER STORMS WILL LIKELY PRODUCE WIND GUSTS OF 30 TO 40 MPH WITH HIGHER GUSTS TO AROUND 55 MPH POSSIBLE. A FEW STORMS COULD INTENSIFY TO SEVERE LEVELS...WITH WIND GUSTS EXCEEDING 60 MPH IN ANY OF THESE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MOST AREAS LOOK TO SEE DAYTIME HEAT INDICES RANGING FROM 102 TO 107 DEGREES EACH AFTERNOON. MIXING IN WITH THE HEAT WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF STRONG WIND GUSTS...DANGEROUS LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE THUNDERSTORMS TODAY...AREA WIDE ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER IS NOT EXPECTED TO BE REQUIRED.
In the hours before
Special weather statement, Aug 4, 2:03 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 203 PM CDT WED AUG 4 2010 ALZ053-054-041945- CLARKE-WILCOX- 203 PM CDT WED AUG 4 2010 ...STRONG THUNDERSTORMS WILL AFFECT CLARKE AND WILCOX COUNTIES... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AREA OF STRONG THUNDERSTORMS NEAR THOMASVILLE STRETCHING NORTHEASTWARD OVER WESTERN SECTIONS OF WILCOX COUNTY...MOVING SOUTHWEST AT 10 MPH. THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...SHAWNEE...THOMASVILLE...ROUNDHILL...RURAL AND FULTON THROUGH 245 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 4, 3:05 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 305 PM CDT WED AUG 4 2010 ALZ061-MSZ079-042045- UPPER MOBILE-GEORGE- 305 PM CDT WED AUG 4 2010 ...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND MOBILE COUNTIES... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTH OF GEORGETOWN...MOVING SOUTHWEST AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...EARLVILLE...GEORGETOWN...LOTT AND WILMER THROUGH 345 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 4, 3:22 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 322 PM CDT WED AUG 4 2010 ALZ060-042100- COVINGTON- 322 PM CDT WED AUG 4 2010 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY... AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GREEN BAY...MOVING SOUTHWEST AT 5 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... HOWELLS...STEDMAN AND FLORALA THROUGH 400 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:11 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 49 min |
| Aug 3, 7:26 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 38 min |
| Aug 4, 8:38 AM CDT | Special Marine Warning | MOB | 52 min | |
| Aug 4, 3:26 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 64 min |
| Aug 4, 3:30 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
| Aug 4, 3:42 PM CDT | Excessive Heat Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 26 hr |
| Aug 4, 3:42 PM CDT | Heat Advisory | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 26 hr |
| Aug 4, 3:47 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe, Washington | 58 min |
| Aug 4, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 64 min |
| Aug 4, 4:37 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 38 min |
| Aug 4, 5:07 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.